Alert archive / West Virginia / Winter Storm Watches in 2021

Winter Storm Watch 3, NWS Pittsburgh, PA

February 9, 20214 counties in West Virginia

NWS Pittsburgh, PA issued this winter storm watch at Feb 9, 2021, 12:00 PM EST for 4 counties in West Virginia. It took effect at Feb 10, 2021, 1:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 9, 2021, 12:00 PM EST (17:00 UTC)
In effect from
Feb 10, 2021, 1:00 PM EST
Expired
Feb 10, 2021, 3:31 AM EST
In force
Issued by
NWS Pittsburgh, PA

Counties Marion County, WV, Monongalia County, WV, Preston County, WV, Tucker County, WV

The radar

The Pittsburgh radar (KPBZ), 126 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 5.0 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-02-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-02-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
512 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

428 
WWUS41 KPBZ 091700
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
1200 PM EST Tue Feb 9 2021

WVZ021-509>514-100100-
/O.NEW.KPBZ.WS.A.0003.210210T1800Z-210212T1200Z/
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Fairmont, Morgantown, Coopers Rock, 
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
1200 PM EST Tue Feb 9 2021

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
FRIDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 9 
  inches possible.

* WHERE...Portions of northern West Virginia.

* WHEN...From Wednesday afternoon through Friday morning.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...This Winter Storm Watch has been issued 
  for another long duration event that may contain multiple rounds
  of snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation. 

&&

$$
2 follow-up statements
148 
WWUS41 KPBZ 100010
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
710 PM EST Tue Feb 9 2021

WVZ021-509>514-101100-
/O.CON.KPBZ.WS.A.0003.210210T1800Z-210212T1200Z/
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Fairmont, Morgantown, Coopers Rock, 
Kingwood, Bruceton Mills, Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
710 PM EST Tue Feb 9 2021

...WINTER STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH FRIDAY MORNING...

* WHAT...Heavy snow possible. Total snow accumulations of 4 to 9 
  inches possible.

* WHERE...Portions of northern West Virginia.

* WHEN...From Wednesday afternoon through Friday morning.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.

* ADDITIONAL DETAILS...This Winter Storm Watch has been issued 
  for another long duration event that may contain multiple rounds
  of snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts for updates on this situation.

&&

$$

Shallenberger
405 
WWUS41 KPBZ 100831
WSWPBZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Pittsburgh PA
331 AM EST Wed Feb 10 2021

WVZ512>514-101715-
/O.UPG.KPBZ.WS.A.0003.210210T1800Z-210212T1200Z/
/O.NEW.KPBZ.WS.W.0003.210210T2100Z-210211T1400Z/
Eastern Preston-Western Tucker-Eastern Tucker-
Including the cities of Terra Alta, Rowlesburg, Hazelton, 
Parsons, Hendricks, Saint George, Davis, Thomas, 
and Canaan Valley
331 AM EST Wed Feb 10 2021

...WINTER STORM WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM EST THURSDAY...

* WHAT...Heavy snow expected. Total snow accumulations of 5 to 8 
  inches.

* WHERE...Eastern Preston, Western Tucker and Eastern Tucker 
  Counties.

* WHEN...From 4 PM this afternoon to 9 AM EST Thursday.

* IMPACTS...Travel could be very difficult to impossible. The 
  hazardous conditions could impact the morning or evening 
  commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$

WVZ021-509>511-101715-
/O.UPG.KPBZ.WS.A.0003.210210T1800Z-210212T1200Z/
/O.NEW.KPBZ.WW.Y.0013.210210T2100Z-210211T1400Z/
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Including the cities of Fairmont, Morgantown, Coopers Rock, 
Kingwood, and Bruceton Mills
331 AM EST Wed Feb 10 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM EST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Marion, Monongalia, Ridges of Eastern Monongalia and 
  Northwestern Preston and Preston Counties.

* WHEN...From 4 PM this afternoon to 9 AM EST Thursday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

&&

$$

PAZ023-031-073>076-WVZ012-101715-
/O.NEW.KPBZ.WW.Y.0013.210210T2100Z-210211T1400Z/
Indiana-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Wetzel-
Including the cities of Indiana, Waynesburg, Murrysville, 
Greensburg, New Kensington, Lower Burrell, Latrobe, Monessen, 
Ligonier, Donegal, Uniontown, Champion, Ohiopyle, 
and New Martinsville
331 AM EST Wed Feb 10 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
9 AM EST THURSDAY...

* WHAT...Snow expected. Total snow accumulations of 3 to 5 
  inches.

* WHERE...Portions of southwest and western Pennsylvania and 
  northern West Virginia.

* WHEN...From 4 PM this afternoon to 9 AM EST Thursday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning or evening commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Please report snow or ice by calling 412-262-1988, posting to the
NWS Pittsburgh Facebook page, or using Twitter @NWSPittsburgh

The Pennsylvania Department of Transportation and Pennsylvania
Turnpike Commission remind motorists to adjust speeds based on
driving conditions as winter weather impacts Pennsylvania
roadways. Visit www.511pa.com for the latest travel, roadway and
traffic conditions.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm watch went out at Feb 9, 10:34 AM EST, 1 hour 26 minutes earlier.

Area forecast discussion, Feb 9, 10:34 AM EST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1034 AM EST Tue Feb 9 2021

.SYNOPSIS...
Snow will continue before diminishing over the course of the
morning.  Another low pressure system will result in widespread snow
Wednesday afternoon through Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
An additional update was issue to drop the Winter Weather Advisory as
problematic snowfall continues to diminish.

Previous...
Frontogenesis is waning this morning as jet supported ascent has
propagated eastward. A shortwave temperature trough at 850mb will
continue to bring the chance for light snow over the next few hours
with a saturated column. Half an inch, up to an inch of additional
snow accumulation is possible.

Snow will gradually taper off through early afternoon, as high
pressure and dry air build in the wake of the exiting shortwave.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
High pressure will maintain dry conditions through Wednesday morning
before another disturbance brings snow to the region Wednesday
afternoon into Thursday. With a track progged farther south than the
current disturbance accumulations will be focused farther south and
east of Pittsburgh where jet support, warm/moist advection in the van
of the shortwave, and strengthening mid-level frontogenesis best
coalesce. Latest models show good continuity in regards to thermal
profiles supporting support all snow, and advisories will likely be
needed in the ridges at a minimum. Have held out on issuing any
watches after collaboration with surrounding WFOs...but amounts attm
are borderline and any uptick in the forecast would likely require
warnings for the higher terrain.

Waning upper support and slight sfc high pressure building will aid
in dissipating snow Thursday afternoon, and potentially allow for a
very brief dry period. However, light snow may linger for the
southern forecast area as enough upper jet support remains ahead of
the potential next winter system progged for later Thursday night and
Friday.

Below average temperatures are expected through the period.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
Much uncertainty remains in a lot of the details for the extended
forecast period due to high model spread on low positioning. In
general, the upper Ohio River Valley will continue to feel impacts
from a strong and cold Canadian low Friday through the weekend, with
pivoting shortwaves within the elongated trough bringing periodic
snow chances. Expect continued below average temperature as well,
with potential for temperature readings to be notably lower than
forecasted if that Canadian low ends up tracking farther south and
east.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
Gradual improvement to MVFR with localized IFR is expected as the
first in a series of shortwave troughs exits the region.  Yet
another disturbance should support continued MVFR in light snow
through this afternoon, with MVFR cigs prevailing through the
remainder of the TAF period under broad troughing.

.Outlook...
Additional restrictions are likely Wednesday into Thursday with
crossing low pressure and snow.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Feb 9, 10:29 AM EST, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1029 AM EST Tue Feb 9 2021

OHZ039>041-048>050-PAZ007>009-013>016-020-022-WVZ001-101530-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-Mercer-
Venango-Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Armstrong-
Hancock-
1029 AM EST Tue Feb 9 2021

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania and
northern West Virginia.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ057>059-068-069-PAZ021-023-029-031-073>076-WVZ002>004-012-021-
509>514-101530-
Muskingum-Guernsey-Belmont-Noble-Monroe-Allegheny-Indiana-Washington-
Greene-Westmoreland-Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Brooke-Ohio-Marshall-Wetzel-Marion-
Monongalia-Ridges of Eastern Monongalia and Northwestern Preston-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
1029 AM EST Tue Feb 9 2021

This Hazardous Weather Outlook is for east central Ohio, southwest
Pennsylvania, western Pennsylvania, northern West Virginia and the
northern panhandle of West Virginia.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Accumulating snow is again expected late Wednesday and Thursday.
Winter weather advisories and warnings may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Feb 9, 10:26 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1026 AM EST TUE FEB 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     SNOW             BELLE VERNON            40.12N  79.87W
02/09/2021  M4.0 INCH        FAYETTE            PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2100904

MF
Local storm report, Feb 9, 10:32 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1032 AM EST TUE FEB 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     SNOW             JERUSALEM               39.85N  81.10W
02/09/2021  E8.0 INCH        MONROE             OH   SOCIAL MEDIA

&&

EVENT NUMBER PBZ2100905

MF
Local storm report, Feb 9, 10:33 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1033 AM EST TUE FEB 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     SNOW             LOWER BURRELL           40.58N  79.71W
02/09/2021  M6.5 INCH        WESTMORELAND       PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2100906

MF
Local storm report, Feb 9, 10:34 AM EST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1034 AM EST TUE FEB 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 AM     SNOW             MARION CENTER           40.77N  79.05W
02/09/2021  M5.0 INCH        INDIANA            PA   SOCIAL MEDIA

&&

EVENT NUMBER PBZ2100907

MF
Local storm report, Feb 9, 10:43 AM EST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1043 AM EST TUE FEB 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             1 WNW WINTERSVILLE      40.38N  80.72W
02/09/2021  M3.7 INCH        JEFFERSON          OH   COCORAHS

            24-HOUR SNOWFALL.

0800 AM     SNOW             3 NE OLD WASHINGTON     40.06N  81.41W
02/09/2021  M6.3 INCH        GUERNSEY           OH   PUBLIC

0830 AM     SNOW             1 E VALENCIA            40.68N  79.98W
02/09/2021  M2.3 INCH        BUTLER             PA   COCORAHS

            24-HOUR SNOWFALL.

0830 AM     SNOW             2 N MORRISTOWN          40.08N  81.06W
02/09/2021  M5.5 INCH        BELMONT            OH   PUBLIC

0900 AM     SNOW             S JEANNETTE             40.30N  79.62W
02/09/2021  M6.2 INCH        WESTMORELAND       PA   PUBLIC

0900 AM     SNOW             LEVEL GREEN             40.39N  79.71W
02/09/2021  M3.5 INCH        WESTMORELAND       PA   PUBLIC

0900 AM     SNOW             W BUTLER                40.87N  79.90W
02/09/2021  M1.3 INCH        BUTLER             PA   TRAINED SPOTTER

0900 AM     SNOW             BLACKHAWK               40.76N  80.34W
02/09/2021  M2.5 INCH        BEAVER             PA   PUBLIC

0900 AM     SNOW             1 E STOVERTOWN          39.83N  81.97W
02/09/2021  M6.5 INCH        MUSKINGUM          OH   PUBLIC

0900 AM     SNOW             SW EIGHTY FOUR          40.21N  80.18W
02/09/2021  M6.0 INCH        WASHINGTON         PA   PUBLIC

0903 AM     SNOW             1 SW BRIDGEVILLE        40.34N  80.13W
02/09/2021  M4.7 INCH        ALLEGHENY          PA   PUBLIC

0905 AM     SNOW             MOUNDSVILLE             39.92N  80.74W
02/09/2021  M4.2 INCH        MARSHALL           WV   TRAINED SPOTTER

0910 AM     SNOW             WOODSDALE               40.08N  80.69W
02/09/2021  M5.0 INCH        OHIO               WV   TRAINED SPOTTER

0910 AM     SNOW             2 W PIKES PEAK          40.60N  79.04W
02/09/2021  M4.0 INCH        INDIANA            PA   PUBLIC

0912 AM     SNOW             E NOLO                  40.57N  78.96W
02/09/2021  M3.0 INCH        INDIANA            PA   PUBLIC

0914 AM     SNOW             SHIPPENVILLE            41.25N  79.46W
02/09/2021  M1.0 INCH        CLARION            PA   TRAINED SPOTTER

0915 AM     SNOW             LAWRENCEVILLE           40.46N  79.96W
02/09/2021  M5.4 INCH        ALLEGHENY          PA   PUBLIC

0917 AM     SNOW             3 NE PITTSBURGH         40.47N  79.93W
02/09/2021  M6.5 INCH        ALLEGHENY          PA   COCORAHS

            24-HOUR SNOWFALL.

0918 AM     SNOW             N CRAFTON               40.43N  80.07W
02/09/2021  M5.0 INCH        ALLEGHENY          PA   PUBLIC

0930 AM     SNOW             BETHEL PARK             40.33N  80.04W
02/09/2021  M6.3 INCH        ALLEGHENY          PA   TRAINED SPOTTER

0930 AM     SNOW             BETHEL PARK             40.30N  80.06W
02/09/2021  M6.1 INCH        ALLEGHENY          PA   PUBLIC

0930 AM     SNOW             3 NW ALIQUIPPA          40.65N  80.30W
02/09/2021  M2.8 INCH        BEAVER             PA   PUBLIC

0930 AM     SNOW             SW BLACK LICK           40.47N  79.20W
02/09/2021  M3.0 INCH        INDIANA            PA   TRAINED SPOTTER

0930 AM     SNOW             W GREENFIELD            40.42N  79.94W
02/09/2021  M6.0 INCH        ALLEGHENY          PA   PUBLIC

0935 AM     SNOW             2 NW ALIQUIPPA          40.63N  80.32W
02/09/2021  M2.2 INCH        BEAVER             PA   PUBLIC

0940 AM     SNOW             CALIFORNIA              40.06N  79.88W
02/09/2021  M4.6 INCH        WASHINGTON         PA   PUBLIC

0941 AM     SNOW             FREEPORT                40.20N  81.27W
02/09/2021  M3.6 INCH        HARRISON           OH   TRAINED SPOTTER

0950 AM     SNOW             2 SE NUMINE             40.79N  79.26W
02/09/2021  M3.1 INCH        ARMSTRONG          PA   PUBLIC

0956 AM     SNOW             1 WNW VENETIA           40.25N  80.05W
02/09/2021  M4.7 INCH        WASHINGTON         PA   COCORAHS

            24-HOUR SNOWFALL.

0958 AM     SNOW             GIBSONIA                40.66N  79.97W
02/09/2021  M2.5 INCH        ALLEGHENY          PA   TRAINED SPOTTER

1000 AM     SNOW             5 E FREEDOM             40.70N  80.19W
02/09/2021  M3.0 INCH        BEAVER             PA   PUBLIC

1000 AM     SNOW             2 SW MOUNT LEBANON      40.37N  80.07W
02/09/2021  M4.8 INCH        ALLEGHENY          PA   TRAINED SPOTTER

1005 AM     SNOW             POWHATAN POINT          39.86N  80.80W
02/09/2021  M7.5 INCH        BELMONT            OH   PUBLIC

&&

EVENT NUMBER PBZ2100909
EVENT NUMBER PBZ2100910
EVENT NUMBER PBZ2100911
EVENT NUMBER PBZ2100912
EVENT NUMBER PBZ2100913
EVENT NUMBER PBZ2100914
EVENT NUMBER PBZ2100915
EVENT NUMBER PBZ2100916
EVENT NUMBER PBZ2100917
EVENT NUMBER PBZ2100918
EVENT NUMBER PBZ2100919
EVENT NUMBER PBZ2100920
EVENT NUMBER PBZ2100921
EVENT NUMBER PBZ2100922
EVENT NUMBER PBZ2100923
EVENT NUMBER PBZ2100924
EVENT NUMBER PBZ2100925
EVENT NUMBER PBZ2100926
EVENT NUMBER PBZ2100927
EVENT NUMBER PBZ2100928
EVENT NUMBER PBZ2100929
EVENT NUMBER PBZ2100930
EVENT NUMBER PBZ2100931
EVENT NUMBER PBZ2100932
EVENT NUMBER PBZ2100933
EVENT NUMBER PBZ2100934
EVENT NUMBER PBZ2100935
EVENT NUMBER PBZ2100936
EVENT NUMBER PBZ2100937
EVENT NUMBER PBZ2100938
EVENT NUMBER PBZ2100939
EVENT NUMBER PBZ2100940
EVENT NUMBER PBZ2100941

MF
Local storm report, Feb 9, 10:47 AM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1047 AM EST TUE FEB 09 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     SNOW             MONACA                  40.68N  80.27W
02/09/2021  M3.0 INCH        BEAVER             PA   TRAINED SPOTTER

&&

EVENT NUMBER PBZ2100942

MF

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 6:46 AM ESTSpecial Weather StatementPBZMarion, Monongalia119 min

Nearby

Winter Storm Watches in West Virginia, 2021Every winter storm watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.